# SDR CALA2013092591426

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 67,244 hours, 24,950 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: ACP2788AB04
- Part serial: 420
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED CAPTAIN'S O2 MASK IAW AMM, NO HELP.  REPLACED CAPTAIN'S AUDIO PANEL IAW AMM, NO HELP.  REPLACED AUDIO MANAGEMENT UNIT PN AMU2790CB04 - SERIAL 131.  OPERATIONS CHECKED GOOD.
